# SDR REXA201100231

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 23,945 hours, 21,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LT PACK HI TEMP - SMOKE SMELL DEFERRED LT PACK PER MEL 21-51-11.  VERIFIED WITH MX THE LT PACK WAS THE SOURCE OF THE SMOKE SMELL.
